WYTRIX
25,000-29,999 SparkPoints 26,690
SparkPoints
 

A little bummed

Wednesday, July 03, 2019

So I did my weigh in today and I have gained weight rather than lose it. I am thinking it is either the Thyroid meds (new to the lifestyle and at the lowest dose) or the new medication (Janumet) for my diabetes (was just taking metformin and farxiga), either way, something isn't right. I have been on them for a week and a half and I think it is worse. I have a lot of water retention in my legs, more so than normal. I am feeling out of sorts since starting the new meds. I am dizzy, feel out of breath, tired, headaches and high anxiety. Yesterday I climbed 2 flights of stairs that I always climb without hardly a struggle, but yesterday I couldn't even catch my breath. I really struggled, this is not normal for me. The past few nights I come home from work my feet are extremely swollen to the point they hurt. I hate to stop a new regimen if it works for my diabetes and/or thyroid, but I really feel bad. I am not sure what to do. I know my doctor was a bit concerned starting me on two new and different meds because I do have a tendency to not react well with medication, so I am not sure if this is one of his concerns. I drink plenty of water daily and I don't intake to much salt. This only started this week, last week I was fine doing my normal exercise and other stuff. So not sure. This is one of those things where any advise anyone has, please share, I will so appreciate it.

Thank you for reading, I really do appreciate it. Have a wonderful day!!
Share This Post With Others
Member Comments About This Blog Post
  • MARCIALS51
    I say it is time to call your doctor and talk to his nurse. Maybe she can help or she will inform your doctor and things can get changed.
    110 days ago
  • SIEGRID
    I think you should call your doctor, if your new meds make you that sick. I was on a couple of depression meds for awhile, but they so altered me, to a point where several thought I starting dementia I eased myself off of them.
    110 days ago
  • 1CRAZYDOG
    Please call your Dr about this. Those are not normal reactions. Take care of yourself.
    111 days ago
  • GRANDEFILLE
    You really should consult your doctor. This is not normal.
    111 days ago
  • MARTHA324
    Can't comment on the meds, but it seems to me that it is time to see your doctor ASAP. the side effects IMO sound like something a doctor should be addressing. I know that sometimes when you get off a med, you do it gradually, maybe you and your doctor can come up with a plan to re-introduce the meds?
    111 days ago
  • DLDDLD
    I have no experience with diabetes medication so I can't comment on that. A little over a year ago my doctor adjusted my thyroid meds. I had been over medicated for several years (which likely caused anxiety and sleeplessness). My meds were drastically cut in half (which caused lethargy, exhaustion and weight gain). Finally we reached a mid level on the meds and I feel much better (although I think something's still a bit off). The point of this is to let you know that thyroid meds do in fact have a big effect on how you feel although water retention, dizziness and breathlessness are not things that I have experienced. For that reason I'm thinking it's the diabetes meds that are causing the symptoms. Is it possible to introduce only one med at a time so that you can more easily figure out which one is the issue? Just a thought. Good luck sorting things out.
    111 days ago
  • SIMPLY_JAE
    I follow the Dash diet.. I don't add salt to my food..and yet I do have swelling..salt is in everything..when you start looking at labels you will be amazed..I do know that meds can mess with your weight loss plans...You might want to check out something like the Dash Diet and follow it and see if that helps..I am not a Dr...hopefully you and dr can get it all sorted out.
    111 days ago
  • KEERAKYRAM
    Hopefully you can get it all sorted out. Have a great day.
    111 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by WYTRIX